Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Bloated, pain in abdomen, pain & bleeding on passing stools. Had hemorrhoids. Done rubberband ligation. Have thrombosed hemorrhoids. Solution?

Hi, I am a 22 year old female with severe stomach problems. I have constant bloating (to the point that I look pregnant) and sharp pain in my abdomen. I have a long history of internal and external hemorrhoids. Just last year I had a rubberband ligation and I had complications with the procedure and it failed. Now I have multiple thrombosed external hemorrhoids that causes severe pain when I go to pass stool and they are bleeding. I don't like eating now due to the pain of my stomach and passing stool. I can also go up to 3-4 weeks without even having a BM. What should I do? I currently do not have health insurance. Thank you for your time
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist 's  Response
Hello! If your hemorrhoids are thrombosed you need to take opinion from a Surgeon as soon as possible.For gastric problems you require a proton pump inhibitor and a prokinetic agent. Hope you will get soon.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor